# SDR CALA9801620

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1062
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT FASTENER IN TAIL SECTION SKIN AT STA 1062 APPROXIMATELY FOUR INCHES BELOW LONGERON 15L.  THE FASTENER WAS REMOVED IAW SRM 51-30-2 AND THE CRACKED AREA WAS CUT OUT IAW SRM 53-04, FIGURE 28.  A DOUBLER REPAIR WAS INSTALLED IAW 51-10-3.
